American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] A. Alexandrou Himonas and Gerson Petronilho. On $C^\infty$ and Gevrey regularity of sublaplacians. Trans. Amer. Math. Soc. 358 (2006) 4809-4820. MR 2231873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Cristian Rios. The $L^p$ Dirichlet problem and nondivergence harmonic measure. Trans. Amer. Math. Soc. 355 (2003) 665-687. MR 1932720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alexander Nabutovsky. Number of solutions with a norm bounded by a given constant of a semilinear elliptic PDE with a generic right-hand side . Trans. Amer. Math. Soc. 332 (1992) 135-166. MR 1066447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Paul H. Rabinowitz. Multiple critical points of perturbed symmetric functionals . Trans. Amer. Math. Soc. 272 (1982) 753-769. MR 662065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1